# SDR 2022FA0000064

- Difficulty date: November 20, 2021
- Submitted: January 31, 2022
- Operation: General aviation
- Aircraft: N957AM
- Make and model: Boeing 737852
- Aircraft serial: 39957
- Aircraft time: 24,944 hours, 9,342 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT WITH 0 UNITS OF RUDDER TRIM CONTROL WHEEL WAS LOCATED 1 UNIT TO THE LEFT. MAINTENANCE PERSONNEL PERFORMED THE FIM 27-21 TASK 806 PROCEDURE, DETECTING THE RUDDER TRIM CONTROL WHEEL WAS NOT MOVED FREELY; SO RUDDER TRIM CONTROL WHEEL ADJUSTMENT WAS PERFORMED IAW AMM 27-11-00 AND FIM 27-11 TASK 803 PROCEDURE, TESTED CORRECT.
